# SDR COMA0360228

- Difficulty date: May 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 3,512 hours, 3,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 59465
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5799 ORANGE SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.  REPLACED CONNECTOR WIRE.
